# SDR UIEA2017091401650

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROXIMATELY 0.6 INCH IN LENGTH, FOUND DURING HFEC INSPECTION ON THE BS 903.5 LBL 89, BELOW WL 200 FRAME INNER TRANSITION RADIUS.  REPAIRED I.AW SB767-53A0209, REV.
